# SDR DL757081634

- Difficulty date: November 15, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N544018
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF TIE DOWN FITTING COMMON TO NUTPLATE LOCATIONS BS 1520 RBL 20 AND AFT NUT PLATES, OUT OF LIMITS.  REMOVED AND REPLACED PART PER SRM 53-00-53/51-40-02/51-40-06.
